# SDR O2GA2017101980601

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Beech B300
- Aircraft serial: FL889
- Aircraft time: 2,904 hours, 2,426 cycles
- Engine: Pwa PT6A60A
- Engine time: 2,904 hours, 2,426 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bypass Valve
- Part number: 723747
- Part serial: 11306A
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HAD HIGH OIL TEMPERATURE DURING CRUISE.  97C AND CLIMBING.  DESCENDED TO FL250, TEMPERATURE DECREASED FOR A FEW MINUTES AND BEGAN CLIMBING AGAIN. EMERGENCY DECLARED AND DIVERTED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE LEFT ENGINE OIL COOLER THERMOSTATIC BYPASS VALVE.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
